# SDR QXEA2010040800229

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 629 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - CORROSION ON THE ATTACH FLANGE OF FRAME FS 629.00 BETWEEN STR 27 AND 26R.   BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  REMOVED .003", REMAINING MATERIAL THICKNESS IS .060" AND WITHIN LIMITS OR SRM 53-31-06-101-003-A01.  ALODINED IAW 51-21-11-001-001-A01. PRIMED IAW SRM 51-21-11-001-001-A01.  PAINTED AREA IAW SRM 51-25-16-001-001-A01.  APPLIED AV8 CORROSION PREVENTATIVE COMPOUND IAW SRM 51-21-11-001-001-A01.
